Sur les intégrales algébriques de différentielles algébriques

G. Humbert Paris

TBD mathscidoc:1701.33149

Acta Mathematica, 10, (1), 281-298, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:42 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ]
@inproceedings{g.1887sur,
  title={Sur les intégrales algébriques de différentielles algébriques},
  author={G. Humbert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942446714858},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={281-298},
  year={1887},
}
G. Humbert. Sur les intégrales algébriques de différentielles algébriques. 1887. Vol. 10. In Acta Mathematica. pp.281-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942446714858.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved